Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On Fermat's last theorem'' [Trans. Amer. Math. Soc. 31 (1929), no. 4, 613-642; 1501503]


Author: H. S. Vandiver
Journal: Trans. Amer. Math. Soc. 33 (1931), 998
MSC: Primary 11D41
Original Article: Trans. Amer. Math. Soc. 31 (1929), 613-642.
MathSciNet review: 1500509
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D41

Retrieve articles in all journals with MSC: 11D41


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1500509-4
Article copyright: © Copyright 1931 American Mathematical Society